RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find



Search through the site:
Find



Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1939, Volume 5(47), Number 1, Pages 3–70 (Mi msb5769)  

This article is cited in 14 scientific papers (total in 14 papers)

Sur l'analyticité des solutions des systèmes d'équations différentielles

I. G. Petrowsky


Full text: PDF file (5575 kB)

Bibliographic databases:

Received: 10.08.1938
Language: French

Citation: I. G. Petrowsky, “Sur l'analyticité des solutions des systèmes d'équations différentielles”, Rec. Math. [Mat. Sbornik] N.S., 5(47):1 (1939), 3–70

Citation in format AMSBIB
\Bibitem{Pet39}
\by I.~G.~Petrowsky
\paper Sur l'analyticit\'e des solutions des syst\`emes d'\'equations diff\'erentielles
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1939
\vol 5(47)
\issue 1
\pages 3--70
\mathnet{http://mi.mathnet.ru/msb5769}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1425}
\zmath{https://zbmath.org/?q=an:0022.22601|65.0405.02}


Linking options:
  • http://mi.mathnet.ru/eng/msb5769
  • http://mi.mathnet.ru/eng/msb/v47/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Ya.ru Mail.ru Liveinternet Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. В. В. Грушин, “Об одном классе эллиптических псевдодифференциальных операторов, вырождающихся на подмногообразии”, Матем. сб., 84(126):2 (1971), 163–195  mathnet  mathscinet  zmath; V. V. Grushin, “On a class of elliptic pseudodifferential operators degenerate on a submanifold”, Math. USSR-Sb., 13:2 (1971), 155–185  crossref
    2. О. А. Олейник, Е. В. Радкевич, “О системах дифференциальных уравнений, имеющих неаналитические решения”, УМН, 27:5(167) (1972), 247–248  mathnet  mathscinet  zmath
    3. О. А. Олейник, Е. В. Радкевич, “Об аналитичности решений одного класса гипоэллиптических уравнений второго порядка”, УМН, 27:6(168) (1972), 241–242  mathnet  mathscinet  zmath
    4. О. А. Олейник, Е. В. Радкевич, “Об одном классе линейных дифференциальных уравнений, имеющих неаналитические решения”, УМН, 28:3(171) (1973), 191–192  mathnet  mathscinet  zmath
    5. О. А. Олейник, Е. В. Радкевич, “Оценки для собственных функций и решений некоторых систем уравнений с частными производными, зависящих от параметра”, УМН, 28:4(172) (1973), 223–224  mathnet  mathscinet  zmath
    6. О. А. Олейник, Е. В. Радкевич, “О поведении на бесконечности решений некоторых систем уравнений с частными производными”, УМН, 28:5(173) (1973), 249–250  mathnet  mathscinet  zmath
    7. И. В. Скрыпник, “Условие регулярности обобщенных решений квазилинейных эллиптических уравнений высшего порядка”, Изв. АН СССР. Сер. матем., 37:6 (1973), 1376–1427  mathnet  mathscinet  zmath; I. V. Skrypnik, “A regularity condition for generalized solutions of higher-order quasilinear elliptic equations”, Math. USSR-Izv., 7:6 (1973), 1371–1421  crossref
    8. О. А. Олейник, Е. В. Радкевич, “Об аналитичности решений линейных уравнений с частными производными”, Матем. сб., 90(132):4 (1973), 592–606  mathnet  mathscinet  zmath; O. A. Oleinik, E. V. Radkevich, “On the analyticity of solutions of linear partial differential equations”, Math. USSR-Sb., 19:4 (1973), 581–596  crossref
    9. Е. М. Ландис, О. А. Олейник, “Обобщенная аналитичность и некоторые связанные с ней свойства решений эллиптических и параболических уравнений”, УМН, 29:2(176) (1974), 190–206  mathnet  mathscinet  zmath; E. M. Landis, O. A. Oleinik, “Generalized analyticity and some related properties of solutions of elliptic and parabolic equations”, Russian Math. Surveys, 29:2 (1974), 195–212  crossref
    10. А. И. Кошелев, “Регулярность решений квазилинейных эллиптических систем”, УМН, 33:4(202) (1978), 3–49  mathnet  mathscinet  zmath; A. I. Koshelev, “Regularity of solutions of quasi-linear elliptic systems”, Russian Math. Surveys, 33:4 (1978), 1–52  crossref
    11. И. Е. Егоров, “Аналитичность решений сингулярных эллиптических уравнений”, Матем. сб., 133(175):2(6) (1987), 147–153  mathnet  mathscinet  zmath; I. E. Egorov, “Analyticity of solutions of singular elliptic equationns”, Math. USSR-Sb., 61:1 (1988), 147–153  crossref
    12. Н. А. Жура, “Общая краевая задача для эллиптических в смысле Дуглиса–Ниренберга систем в областях с гладкой границей”, Изв. РАН. Сер. матем., 58:1 (1994), 22–44  mathnet  mathscinet  zmath  adsnasa; N. A. Zhura, “General boundary value problem for systems elliptic in the sense of Douglis–Nirenberg in domains with smooth boundary”, Russian Acad. Sci. Izv. Math., 44:1 (1995), 21–42  crossref
    13. Hakobyan G. Margarjan V., “Behavior of the Higher Order Derivatives of Solutions of a Class of Nonhypoelliptic Equations in the Infinite Cylinder”, Proceedings of the Second ISAAC Congress, Vols 1 and 2, International Society for Analysis, Applications and Computation, 7, ed. Begehr H. Gilbert R. Kajiwara J., Springer, 2000, 1143–1147, ISBN: 0-7923-6754-5
    14. Корзюк В.И., Козловская И.С., “Решение задачи коши для гиперболического уравнения с постоянными коэффициентами в случае двух независимых переменных”, Дифференциальные уравнения, 48:5 (2012), 700–700  elib
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:356
    Full text:129

     
    Contact us:
     Terms of Use  Registration © Steklov Mathematical Institute RAS, 2015